Asymptotic properties of some space-time fractional stochastic equations

Mohammud Foondun, Erkan Nane

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)
64 Downloads (Pure)


Consider non-linear time-fractional stochastic heat type equations of the following type,
in (d+1) dimensions, where v > 0, β ε (0,1), α ε (0,2]. The operator ∂βt is the Caputo fractional derivative while -(-Δ)α/2 is the generator of an isotropic stable process and It1-β is the fractional integral operator. The forcing noise denoted by F(t,x) is a Gaussian noise. And the multiplicative non-linearity σ:R→R is assumed to be globally Lipschitz continuous. Mijena and Nane (Stochastic Process Appl 125(9):3301–3326, 2015) have introduced these time fractional SPDEs. These types of time fractional stochastic heat type equations can be used to model phenomenon with random effects with thermal memory. Under suitable conditions on the initial function, we study the asymptotic behaviour of the solution with respect to time and the parameter λ. In particular, our results are significant extensions of those in Ann Probab (to appear), Foondun and Khoshnevisan (Electron J Probab 14(21): 548–568, 2009), Mijena and Nane (2015) and Mijena and Nane (Potential Anal 44:295–312, 2016). Along the way, we prove a number of interesting properties about the deterministic counterpart of the equation.
Original languageEnglish
Number of pages27
JournalMathematische Zeitschrift
Early online date3 Jan 2017
Publication statusE-pub ahead of print - 3 Jan 2017


  • space-time-fractional stochastic partial differential equations
  • fractional Duhamel’s principle
  • Caputo derivatives
  • noise excitability


Dive into the research topics of 'Asymptotic properties of some space-time fractional stochastic equations'. Together they form a unique fingerprint.

Cite this